Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the convergence of Bernstein polynomials for some unbounded analytic functions


Author: P. C. Tonne
Journal: Proc. Amer. Math. Soc. 22 (1969), 1-6
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0249641-8
MathSciNet review: 0249641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. N. Bernstein, Démonstration du théorème de Weierstrass, fondée sur le calcul des probabilités, Commun. Soc. Math Kharkow (2), 13 (1912, 13), 1-2.
  • [2] G. G. Lorentz, Bernstein polynomials, Univ. of Toronto Press, Ontario, 1953. MR 0057370 (15:217a)
  • [3] P. C. Tonne, Power-series and Hausdorff matrices, Pacific J. Math. 21 (1967), 189-198. MR 0208217 (34:8027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249641-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society